Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the weighted approximation of continuously differentiable functions


Author: Leopoldo Nachbin
Journal: Proc. Amer. Math. Soc. 111 (1991), 481-485
MSC: Primary 41A65; Secondary 46E15
DOI: https://doi.org/10.1090/S0002-9939-1991-1037217-6
MathSciNet review: 1037217
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note is an improvement of the available methods for getting results on the weighted approximation of continuously differentiable functions.


References [Enhancements On Off] (What's this?)

  • [1] J. Horvath, Approximacion $ y$ funciones casi-analiticas, Universidad de Madrid, Spain, 1956. MR 0081359 (18:389d)
  • [2] L. Nachbin, Elements of approximation theory, Van Nostrand, USA, 1987. MR 0217483 (36:572)
  • [3] G. Zapata, Bernstein approximation problem for differentiable functions and quasi-analytic weights, Trans. Amer. Math. Soc. 182 (1973), 503-509. MR 0343000 (49:7744)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A65, 46E15

Retrieve articles in all journals with MSC: 41A65, 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1037217-6
Keywords: Weighted approximation, fundamental weight, analytic weight, quasi-analytic weight
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society